| Model Number |
SCF-745 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Unspecified Infection (1930)
| Date of Event |
11/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "unspecified infection" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: unspecified infection.
Event or Problem Description
Healthcare professional reported via device tracking "infection" against left device.The device has been explanted.
Additional Manufacturer Narrative
The event of drainage is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
Event or Problem Description
Healthcare professional additionally reported via device tracking oozing from the incision site.The device has been explanted.
Event or Problem Description
Healthcare professional reported via device tracking "infection" against left device.Healthcare additionally reported "patient reported "oozing from incision site".The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d4, h4, h6.